Titre : Perfectly matched layers for the convected Helmholtz equation
Année : 2004
Type : article (revue avec comité de lecture)
Auteurs : É. Bécache, A.-S. Bonnet-BenDhia, G. Legendre
Résumé : #HTML In this paper, we propose and analyze perfectly matched absorbing layers for a problem of time-harmonic acoustic waves propagating in a duct in the presence of a uniform flow. The absorbing layers are designed for the pressure field, satisfying the convected scalar Helmholtz equation. A difficulty, compared to the Helmholtz equation, comes from the presence of so-called inverse upstream modes which become unstable, instead of evanescent, with the classical Bérenger's perfectly matched layers (PMLs). We investigate here a PML model, recently introduced for time-dependent problems, which makes all outgoing waves evanescent. We then analyze the error due to the truncation of the domain and prove that the convergence is exponential with respect to the size of the layers for both the classical and the new PML models. Numerical validations are finally presented.
Thèmes :
Référence : SIAM Journal on Numerical Analysis - vol. 42 (pp 409-433 ) images/icons/doctype_pdf.gif